# SDR CALA0400097

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN SHEAR WEB PANEL FORWARD OF STA 578, S17L.  THE WEB WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-70-13.  THE WEB WAS REINSTALLED IAW SRM 51-41-02.
